MathSciNet Relay Station
MathSciNet bibliographic data
MR159925 (28 #3141) 28.80 (52.40)
Almgren, F. J., Jr. An isoperimetric inequality. Proc. Amer. Math. Soc. 15 1964 284–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement